Acta Mathematica Academiae Paedagogicae Nyíregyháziensis, Vol. 26, No. 2, pp. 221-230 (2010)

Almost geodesic mappings onto generalized Ricci-symmetric manifolds

Volodymyr Berezovsky, Josef Mikes and Alena Vanzurová

University of Uman, Palacky University of Olomouc

Abstract: Our aim is to continue investigations concerning existence of almost geodesic mappings of manifolds with linear connection. We deduce necessary and sufficient conditions for existence of the so-called canonical almost geodesic mappings of type $\pi$ of a manifold endowed with a linear connection onto generalized Ricci-symmetric manifolds. Our result is a generalization of some previous results by N. S. Sinyukov

Keywords: Linear connection, manifold, Riemannian space, Ricci-symmetric space, geodesic mapping, almost geodesic mapping

Classification (MSC2000): 53B20; 53B30, 53B35

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2010–2011 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition